MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIG MOD TIB TRAY CEM COCR 1.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 SIG MOD TIB TRAY CEM COCR 1.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158115000
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Aseptic loosening of a tibia implanted in 2016, on removal on the tray the plastic screw at the bottom of the tibia was cracked in multiple places.Mr (b)(6) has never seen this before and wonders if this may have a relation to the loosening of the tibial tray and also has wondered what has caused this to crack inside the patient.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG MOD TIB TRAY CEM COCR 1.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7321045
Report Number1818910-2018-54697
Device Sequence Number18857964
Product Code JWH
UDI-Device Identifier10603295063568
UDI-Public10603295063568
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158115000
Device Lot Number3590993
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/27/2018
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer03/05/2018
09/10/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date03/09/2018
09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;